# SDR ASOA20140517075

- Difficulty date: May 16, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 28,528 hours, 22,175 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Flange
- Part number: 12036160001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RUDDER II UPPER ATTACHMENT POINT NUTPLATE FLANGE WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FLANGE IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
